Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

The geometric genus of splice-quotient singularities
HTML articles powered by AMS MathViewer

by Tomohiro Okuma PDF
Trans. Amer. Math. Soc. 360 (2008), 6643-6659 Request permission

Abstract:

We prove a formula for the geometric genus of splice-quotient singularities (in the sense of Neumann and Wahl). This formula enables us to compute the invariant from the resolution graph; in fact, it reduces the computation to that for splice-quotient singularities with smaller resolution graphs. We also discuss the dimension of the first cohomology groups of certain invertible sheaves on a resolution of a splice-quotient singularity.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 32S25, 14B05, 14J17
  • Retrieve articles in all journals with MSC (2000): 32S25, 14B05, 14J17
Additional Information
  • Tomohiro Okuma
  • Affiliation: Department of Education, Yamagata University, Yamagata 990-8560, Japan
  • MR Author ID: 619386
  • Email: okuma@e.yamagata-u.ac.jp
  • Received by editor(s): October 18, 2006
  • Received by editor(s) in revised form: March 13, 2007
  • Published electronically: July 22, 2008
  • Additional Notes: This work was partly supported by the Grant-in-Aid for Young Scientists (B), The Ministry of Education, Culture, Sports, Science and Technology, Japan.
  • © Copyright 2008 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Trans. Amer. Math. Soc. 360 (2008), 6643-6659
  • MSC (2000): Primary 32S25; Secondary 14B05, 14J17
  • DOI: https://doi.org/10.1090/S0002-9947-08-04559-5
  • MathSciNet review: 2434304